# SDR 2001FA0000367

- Difficulty date: August 16, 2001
- Submitted: September 28, 2001
- Operation: General aviation
- Aircraft: N6124V
- Make and model: Beech 35-C33
- Aircraft serial: CD856
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: VP10
- Condition: Cracked
- Location: Vhf System
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C ARRIVED WITH AN ANTENNA 'FLUTTERS' SQUAK.  UPON INSPECTION OF VHF COMM ANTENNA, IT WAS NOTED THAT THE ANTENNA WAS INSTALLED WITH NO SUPPORTING DOUBLER.  UPON ANTENNA REMOVE, A 5.5 INCH RADIAL CRACK WAS DISCOVERED AROUND THE ANTENNA BASE.  THE ADJOINING STRINGER IS ALSO CRACKED.  THE SKIN UNDER THE ANTENNA AS CORRODED DUE TO NO SEALANT BEING APPLIED TO THE ANTENNA BASE AFTER INSTALLATION.  (M)
